# SDR UALA2012110506343

- Difficulty date: November 5, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 65,469 hours, 24,221 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR AT C12 LOOSE WIRES.  FWD OF ROW 12 EMER FLOOR STRIP INOP.  CONNECTOR PIN BROKEN.  REMOVED AND SOLDERED POWER STRIP AS PER INTERIM REPAIR METHOD II AMM.  ACCEPTABLE FOR SERVICE FOR A PERIOD NOT TO EXCEED 45 DAYS.  INSTALLED NEW EEL STRIP SECTION, ROW 12, OPS CHECKS OKAY.
